# SDR 2008UALA03431

- Difficulty date: June 13, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 35,681 hours, 4,318 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3A EEL STRIP MISSING.  FOUND LIGHT STRIP MISSING.  REPLACED LIGHT STRIP, OP CHECKED GOOD.  AC OK FOR SERVICE.
